# SDR ASAA2023100845484

- Difficulty date: October 8, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 62,026 hours, 18,756 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 3178
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 69,939 hours, 31,328 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP CONT CABIN ILLUMINATED ON RECALL AT TOP OF DECENT INTO ANC. EXTINGUISHED ON MASTER CAUTION RESET. GROUNDED - YES. (RESOLVED ON W/O: 1970050 TASKCARD: N/R-00001 ) ACCOMPLISHED PACK/ ZONE TEMP CONTROLLER BITE TEST REF AMM 21-61-21, BITE SHOWS FLT DECK TRIM VALVE. REMOVED AND REPLACED FLIGHT DECK TRIM VALVE (V143) REF AMM 21-61-21. OPS CHECK GOOD. REMOVED PLACARD C/N 08059560. THIS CLEARS MEL 21-21G. SEAMC MITCH NOTIFIED.
